On Bitsadze-Samarskii Type Nonlocal Boundary Value Problems for Semi-Linear Elliptic Equations


Ashyralyev A., Ozturk E.

1st International Conference on Analysis and Applied Mathematics (ICAAM), Gümüşhane, Turkey, 18 - 21 October 2012, vol.1470, pp.114-117 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1470
  • Doi Number: 10.1063/1.4747653
  • City: Gümüşhane
  • Country: Turkey
  • Page Numbers: pp.114-117

Abstract

The unique solvability of Bitsadze-Samarskii type nonlocal boundary value problems for the semi-linear elliptic equations in a Hilbert space is investigated. Applicability of these results to nonlinear elliptic equation is discussed.